| Catalog Number |
SCM-445 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b6, d6b.
Event or Problem Description
Healthcare professional reported "implant full fracture", "mri showed rupture" and "[upon surgery] it was not ruptured, but had all these folds".This record is for the left side.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "implant full fracture", "mri showed rupture" and "[upon surgery] it was not ruptured, but had all these folds".